# SDR 2A6R2023032966801

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,168 hours, 26,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1015104
- Condition: Delaminated
- Location: Zone 100
- Part time: 7,168 hours, 26,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND DAMAGE TO THE CABIN FLOOR IN THE FORM OF DENTS AND DELAMINATION APPROXIMATELY 2.5” X 5.0” AT APPROXIMATELY FUSELAGE STATION 3,400 MM.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2023-0556, ISSUE A DATED 28 FEB 2023 INCLUDING AIRBUS REPAIR INSTRUCTION # RI-X-ETVSC-2012/024, REVISION C DATED 29 JUL 2019.
